RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb.,
1989
Volume 180,
Number 2,
Pages
260–278
(Mi sm1609)
This article is cited in
24
papers
Double projection from a line on Fano threefolds of the first kind
V. A. Iskovskikh
UDC:
512.76
MSC:
Primary
14J30
; Secondary
14N05
Received:
27.06.1989
Fulltext:
PDF file (1256 kB)
References
Cited by
English version:
Mathematics of the USSR-Sbornik, 1990,
66
:1,
265–284
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025